# SDR SWAA2022020465502

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 58,704 hours, 34,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK NOTED AT FASTENER BS 663, LBL 08 ANGLE.   CUT OUT AND REMOVED DAMAGED SECTION BULKHEAD ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED DVI TO REPAIR AREA AND UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 REPAIR 5. NO DEFECTS NOTED.  FABRICATED, LOCATED AND DRILLED REPAIR FILLER AND DOUBLER  IAW SRM 57-10-10-2R-5 REPAIR 5 STEP E.  TREATED AND PRIMED REPAIR PARTS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.  INSTALLED REPAIR PARTS AND CAP SEALED FASTENERS COMMON TO THE INSIDE OF THE FUEL TANK IAW SRM 57-10-10-2R-5.
